# SDR ALG2006F00033

- Difficulty date: March 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N867AL
- Make and model: Skrsky S76C
- Aircraft serial: 760579
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 7630702900104
- Part serial: 163A
- Condition: Failed
- Location: Fuel Ind Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR1 FUEL GAUGE SHOWS INCREASED FUEL QUANTITIY IN A LT TURN OR WHEN LANDING.  NR 1 FUEL LOW LIGHT CAME ON IN CRUISE FLIGHT WITH 650 LBS INDICATED IN NR 1 TANK.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL PROBE.  (K)
